Folding and activity of circularly permuted forms of a polytopic membrane protein (vol 97, pg 1477, 2000)

Citation
R. Beutler et al., Folding and activity of circularly permuted forms of a polytopic membrane protein (vol 97, pg 1477, 2000), P NAS US, 97(10), 2000, pp. 5679-5679
Citations number
1
Categorie Soggetti
Multidisciplinary
Journal title
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA
ISSN journal
00278424 → ACNP
Volume
97
Issue
10
Year of publication
2000
Pages
5679 - 5679
Database
ISI
SICI code
0027-8424(20000509)97:10<5679:FAAOCP>2.0.ZU;2-S